# SDR ASAA2023061243561

- Difficulty date: June 12, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N934AK
- Make and model: Boeing 737-9
- Aircraft serial: 43374
- Aircraft time: 4,799 hours, 1,392 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PRIOR TO TOP OF DESCENT WX RADAR FAILED WITH WX FAIL AND PWS FAIL. CYCLED POWER OFF AND ON. RADAR WOULD COME BACK ON BRIEFLY AND FAIL AGAIN. GROUNDED - YES. PERFORMED WEATHER RADAR OPS TEST. OPS TEST PASS. REF B737-9 AMM 34-41-00-710-801. PERFORMED GROUND PROXIMITY WARNING SYSTEM OPS TEST. OPS TEST PASS. REF AMM 34-49-00-710-801.
